# SDR UALA2009080702397

- Difficulty date: August 6, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,796 hours, 10,856 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME UNDER MAIN CABIN FLOOR IS CRACKED, STA 1438 TO 1439, LBL 23L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED LWR FLOORBEAM FLANGE LBL 23 TO LBL 26.  FABRICATED & INSTALLED REPAIR ANGLES.
